Closed convex sets of Minkowski type

J. E. Martínez-Legaz, Cornel Pintea

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

4 Cites (Scopus)

Resum

© 2016 Elsevier Inc. In this paper we provide several characterizations of Minkowski sets, i.e. closed, possibly unbounded, convex sets which are representable as the convex hulls of their sets of extreme points. The equality between the relative boundary of a closed convex set containing no lines and its Pareto-like associated set ensures the Minkowski property of the set. In two dimensions this equality characterizes the Minkowski sets containing no lines.
Idioma originalEnglish
Pàgines (de-a)1195-1202
RevistaJournal of Mathematical Analysis and Applications
Volum444
Número2
DOIs
Estat de la publicacióPublicada - 15 de des. 2016

Fingerprint

Navegar pels temes de recerca de 'Closed convex sets of Minkowski type'. Junts formen un fingerprint únic.

Com citar-ho